MathSciNet Relay Station
MathSciNet bibliographic data
MR2252763 (2007j:32040) 32W05 (32F17 32T25)
Diederich, Klas; Fischer, Bert Hölder estimates on lineally convex domains of finite type. Michigan Math. J. 54 (2006), no. 2, 341–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement